# SDR IXXA96133

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Part number: 3055191020
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 29,067 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE NR 3 THRUST REVERSER OUTBOARD COWLING WAS FOUND CRACKED AT THE FOUR O'CLOCK POSITION.  REPAIR WAS ACCOMPLISHED IAW CFMI SHOP MANUAL 78-32-11, REPAIR 30.  (M)
